Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 114, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Sep 6, 2014, 4:59 PM EDT for Essex County, Middlesex County, Massachusetts; Hillsborough County, New Hampshire. It was in force for 61 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2014, 4:59 PM EDT (20:59 UTC)
- Expired
- Sep 6, 2014, 6:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
Counties Essex County, MA, Middlesex County, MA, Hillsborough County, NH
The radar
The Boston radar (KBOX), 85 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 5:00 PM EDT | TSTM WND DMG | Methuen, MA | LARGE TREE LIMBS DOWN ON OAK STREET |
| Sep 6, 5:03 PM EDT | TSTM WND DMG | Dracut, MA | TREE AND WIRES DOWN ON BRIDGE STREET |
| Sep 6, 5:15 PM EDT | TSTM WND DMG | North Andover, MA | TREES AND LARGE BRANCHES DOWN ON OSGOOD ST...HARKAWAY ST AND ACADEMY LANE. |
| Sep 6, 5:20 PM EDT | TSTM WND DMG | Lawrence, MA | TREE AND WIRES DOWN ON SOUTH UNION AND KENT STREET... ALSO AT BAILY STREET. TREE DOWN ON CAR ON DORCHESTER STREET. |
| Sep 6, 5:20 PM EDT | TSTM WND DMG | Methuen, MA | MULTIPLE TREES DOWN ACROSS TOWN. |
| Sep 6, 5:20 PM EDT | TSTM WND DMG | North Andover, MA | TREES AND WIRES DOWN ON HOUSE ON BEACH AVE |
| Sep 6, 5:30 PM EDT | TSTM WND DMG | Boxford, MA | TREES AND WIRES DOWN ON MAIN STREET AND GLENDALE ROAD |
| Sep 6, 5:30 PM EDT | TSTM WND DMG | Ipswich, MA | MULTIPLE TREES DOWN ON MILE LANE AND LINEBROOK ROAD... TURKEY SHORE... SOUTH MAIN... MILE LANE... AND TOPSFIELD ROAD. ALSO TREES DOWN BLOCKING COMMUTER RAIL TRACKS. |
| Sep 6, 5:40 PM EDT | TSTM WND DMG | Gloucester, MA | POWER LINES DOWN ON THATCHER ROAD. WIRES DOWN ON WASHINGTON STREET. TREE DOWN ON HOUSE ON WHEELER STREET. |
| Sep 6, 5:40 PM EDT | TSTM WND DMG | Hamilton, MA | TREE AND WIRES DOWN ON WINTHROP STREET |
| Sep 6, 6:01 PM EDT | TSTM WND DMG | North Andover, MA | TREES AND WIRES DOWN ON STEVEN AND GREENE STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 1:22 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 9.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 941 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
076
WUUS51 KBOX 062059
SVRBOX
MAC009-017-NHC011-062200-
/O.NEW.KBOX.SV.W.0114.140906T2059Z-140906T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
459 PM EDT SAT SEP 6 2014
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MIDDLESEX COUNTY IN NORTHEASTERN MASSACHUSETTS...
CENTRAL ESSEX COUNTY IN NORTHEASTERN MASSACHUSETTS...
SOUTHEASTERN HILLSBOROUGH COUNTY IN SOUTHERN NEW HAMPSHIRE...
* UNTIL 600 PM EDT
* AT 458 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED OVER DRACUT...AND WAS MOVING EAST AT 35 MPH.
* SOME LOCATIONS IMPACTED INCLUDE...
LOWELL...LAWRENCE...HAVERHILL...METHUEN...ANDOVER...DRACUT...
TEWKSBURY...GLOUCESTER...NORTH ANDOVER...DANVERS...IPSWICH...
PELHAM...MIDDLETON...GEORGETOWN...BOXFORD...HAMILTON...ROCKPORT...
NEWBURY...GROVELAND AND TOPSFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. GO
INDOORS AND STAY AWAY FROM WINDOWS. DRIVERS SHOULD PREPARE FOR LOW
VISIBILITY AND AVOID FLOODED ROADS.
WHILE NOT IMMEDIATELY LIKELY...A SHORT LIVED TORNADO IS POSSIBLE IN
ADDITION TO SIGNIFICANT WIND DAMAGE. GO TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 4270 7078 4267 7073 4265 7074 4265 7069
4269 7064 4266 7062 4266 7059 4264 7059
4258 7066 4258 7070 4265 7133 4275 7134
4276 7081 4274 7082 4276 7080
TIME...MOT...LOC 2058Z 272DEG 32KT 4270 7125
$$
JWD3 follow-up statements
506
WWUS51 KBOX 062113
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
513 PM EDT SAT SEP 6 2014
MAC009-017-NHC011-062200-
/O.CON.KBOX.SV.W.0114.000000T0000Z-140906T2200Z/
MIDDLESEX MA-ESSEX MA-HILLSBOROUGH NH-
513 PM EDT SAT SEP 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN MIDDLESEX...CENTRAL ESSEX AND SOUTHEASTERN
HILLSBOROUGH COUNTIES...
AT 512 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER NORTH ANDOVER...MOVING EAST AT 35 MPH.
ANOTHER SEVERE THUNDERSTORM WAS NEAR DRACUT AND METHUEN...AND WAS
ALSO MOVING EAST AT 35 MPH.
THESE STORMS WILL HEAD TOWARD CAPE ANN THROUGH 6 PM.
LOCATIONS IMPACTED INCLUDE...
LOWELL...LAWRENCE...HAVERHILL...METHUEN...ANDOVER...DRACUT...
TEWKSBURY...GLOUCESTER...NORTH ANDOVER...DANVERS...IPSWICH...
PELHAM...MIDDLETON...GEORGETOWN...BOXFORD...HAMILTON...ROCKPORT...
NEWBURY...GROVELAND AND TOPSFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. GO
INSIDE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. DRIVERS SHOULD EXPECT POOR VISIBILITY AND AVOID FLOODED
ROADS.
&&
LAT...LON 4270 7078 4267 7073 4265 7074 4265 7069
4269 7064 4266 7062 4266 7059 4264 7059
4258 7066 4258 7070 4265 7133 4275 7134
4276 7081 4274 7082 4276 7080
TIME...MOT...LOC 2112Z 272DEG 32KT 4270 7108
$$
JWD182
WWUS51 KBOX 062130
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
530 PM EDT SAT SEP 6 2014
MAC017-NHC011-062139-
/O.CAN.KBOX.SV.W.0114.000000T0000Z-140906T2200Z/
MIDDLESEX MA-HILLSBOROUGH NH-
530 PM EDT SAT SEP 6 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIDDLESEX AND
SOUTHEASTERN HILLSBOROUGH COUNTIES IS CANCELED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE AREA. THEREFORE THE WARNING HAS BEEN CANCELED.
&&
LAT...LON 4270 7078 4267 7073 4265 7074 4265 7069
4269 7064 4266 7062 4266 7059 4264 7059
4258 7066 4258 7070 4262 7100 4275 7101
4276 7081 4274 7082 4276 7080
TIME...MOT...LOC 2129Z 276DEG 25KT 4268 7088
$$
MAC009-062200-
/O.CON.KBOX.SV.W.0114.000000T0000Z-140906T2200Z/
ESSEX MA-
530 PM EDT SAT SEP 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL ESSEX COUNTY...
AT 529 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER IPSWICH...AND WAS MOVING EAST AT 30 MPH.
THIS STORM HAS A HISTORY OF PRODUCING SIGNIFICANT WIND DAMAGE. GET
INDOORS IMMEDIATELY WHEN THIS STORM APPROACHES!
LOCATIONS IMPACTED INCLUDE...
GLOUCESTER...IPSWICH...MIDDLETON...GEORGETOWN...BOXFORD...HAMILTON...
ROCKPORT...NEWBURY...GROVELAND...TOPSFIELD...ROWLEY...MANCHESTER...
WENHAM AND ESSEX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. GO
INSIDE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. DRIVERS SHOULD EXPECT POOR VISIBILITY AND AVOID FLOODED
ROADS.
&&
LAT...LON 4270 7078 4267 7073 4265 7074 4265 7069
4269 7064 4266 7062 4266 7059 4264 7059
4258 7066 4258 7070 4262 7100 4275 7101
4276 7081 4274 7082 4276 7080
TIME...MOT...LOC 2129Z 276DEG 25KT 4268 7088
$$
JWD856
WWUS51 KBOX 062140
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
540 PM EDT SAT SEP 6 2014
MAC009-062200-
/O.CON.KBOX.SV.W.0114.000000T0000Z-140906T2200Z/
ESSEX MA-
540 PM EDT SAT SEP 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EAST CENTRAL ESSEX COUNTY...
AT 540 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ESSEX...OR NEAR GLOUCESTER...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
GLOUCESTER...IPSWICH...HAMILTON...ROCKPORT AND ESSEX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. GO
INSIDE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. DRIVERS SHOULD EXPECT POOR VISIBILITY AND AVOID FLOODED
ROADS.
&&
LAT...LON 4270 7078 4267 7073 4265 7074 4265 7069
4269 7064 4266 7062 4266 7059 4264 7059
4258 7066 4258 7070 4262 7081 4267 7083
4270 7082 4270 7081 4271 7079
TIME...MOT...LOC 2140Z 272DEG 32KT 4268 7075
$$
JWDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:09 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Sep 6, 3:09 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
309 PM EDT SAT SEP 6 2014
.SYNOPSIS...
A COLD FRONT WILL SWEEP THROUGH THE AREA TODAY WITH SHOWERS AND
THUNDERSTORMS. HIGH PRESSURE BEHIND THE COLD FRONT WILL BRING DRY
WEATHER AND NEAR SEASONABLE TEMPS TOMORROW. A FEW SHOWERS ARE
POSSIBLE AT TIMES TUE THROUGH NEXT FRI...BUT THE MAJORITY OF THE
PERIOD WILL LIKELY FEATURE DRY WEATHER. JUST BELOW NORMAL TEMPS
EARLY IN THE WEEK MAY MODERATE TO A BIT ABOVE NORMAL BY NEXT
THU/FRI.
&&
.NEAR TERM /THROUGH TONIGHT/...
300 PM UPDATE...
* SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT ACROSS MOST OF SOUTHERN
NEW ENGLAND
LATEST MESOANALYSIS CONTINUES TO INDICATE ABUNDANT LOW-LEVEL
INSTABILITY. MEAN LAYER CAPE VALUES ARE NOW IN EXCESS OF 2000 J/KG
ACROSS MOST OF SOUTHERN NEW ENGLAND...MAINLY ACROSS THE INTERIOR.
MOST UNSTABLE CAPE VALUES IN EXCESS OF 3000 J/KG WERE COMMON AS
WELL. MID-LEVEL LAPSE RATES REMAIN WEAK...ABOUT 5C/KM...NEARLY
MOIST ADIABATIC. THAT....ALONG WITH THE MODEST EFFECTIVE SHEAR OF
20-25 KT...LOOKS LIKE THE MAIN LIMITING FACTORS FOR OUR CONVECTION
THIS AFTERNOON AND EVENING.
LAST REMNANTS OF STRATUS ON CAPE COD AND THE ISLANDS SHRINKING
RAPIDLY. STILL EXPECTING THIS STRATUS TO DISSIPATE BEFORE SHOWER
AND THUNDERSTORMS ARRIVE LATER THIS EVENING. HOWEVER...THIS
STRATUS WILL SIGNIFICANTLY LIMIT INSTABILITY ACROSS THIS REGION.
ALONG WITH THE ARRIVAL TIMING AROUND SUNSET...EXPECTING STORMS TO
BE WEAKENING AS THEY MOVE THROUGH.
THE MAIN THREATS REMAIN STRONG DAMAGING WIND AND HEAVY RAINFALL.
CANNOT COMPLETELY DISCOUNT LARGE HAIL...BUT THOSE SHOULD BE FEWER
IN NUMBER WITH THE VERY HIGH DEW POINTS AND HIGH WET-BULB ZERO
LEVELS.
A COLD FRONT WILL BE MOVING SLOWLY OFFSHORE BETWEEN 00Z AND 06Z.
WITH SOME SHEAR LEFTOVER AND MOISTURE POOLING...COULD SEE SOME
CONVECTIVE ACTIVITY LINGER THOUGH ABOUT MIDNIGHT /04Z/...
ESPECIALLY ACROSS SOUTHERN CT/RI AND SOUTHEAST MA. OTHERWISE...
OUTSIDE OF SOME FOG DUE TO LEFTOVER GROUND MOISTURE...ANOTHER
SOMEWHAT MILD /ALTHOUGH COOLER THAN FRIDAY NIGHT/ NIGHT IS
EXPECTED AS REMNANT CLOUDS WILL TAKE SOME TIME TO DIMINISH.
&&
.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
DRIER WEATHER ARRIVES IN THE WAKE OF A COLD FRONT SUNDAY AND
SUNDAY NIGHT. HUMIDITY LEVELS WILL BECOME MUCH MORE COMFORTABLE AS
DEW POINTS FALL BACK INTO THE 40S AND 50S. HIGH PRESSURE WILL
RESULT IN A WEAKER NORTHEAST FLOW DEVELOPING DURING MONDAY. CANNOT
RULE OUT LOCAL SEABREEZES. TEMPERATURES WILL BE SEASONABLE. PATCHY
LATE NIGHT FOG SHOULD DISSIPATE SHORTLY AFTER DAYBREAK
SUNDAY...THEN RETURN TO THE USUAL SPOTS LATE SUNDAY NIGHT.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGHLIGHTS...
*DRY MONDAY WITH HIGH PRESSURE OVERHEAD
*TUES AND WED RAIN ALONG THE SOUTH COASTS AND SOUTHEASTERN AREAS.
*OVERNIGHT THURS INTO FRI COLD FRONTAL PASSAGE
OVERVIEW...THE WEEK BEGINS WITH SUBTROPICAL HIGHS OVER THE
SOUTHEASTERN UNITED STATES WHILE AN UPPER LEVEL LOW DIVES SOUTH
OVER THE WESTERN COAST. TROPICAL CYCLONE NORTBERT IS RIDING NORTH
ALONG THE SOUTHWEST COAST AS WELL AND BASICALLY ZONAL FLOW IS
ACROSS THE COUNTRY AT THE BEGIN OF THIS PERIOD. AN AREA OF
INSTABILITY IS JUST NEXT TO FLORIDA AND WILL BECOME AN AREA TO
WATCH AS THE PERIOD MOVES FORWARD.
AS THE PATTERN EVOLVES...THE AREA OF INSTABILITY BY FLORIDA MOVES
NORTH ALONG THE EAST COAST AND AHEAD OF A COLD FRONT. THE UPPER
LEVEL LOW EJECTS OUT OF THE WEST...IS INVIGORATED OVER THE ROCKIES
AND WILL AFFECT THE REGION TOWARDS THE END OF NEXT WEEK. ANOMALOUS
COLD AIR ENTERS THE UNITED STATES BEHIND THE UPPER LEVEL LOW FOR THE
WEEKEND.
MODEL DISCREPANCIES BEGIN TO REAR THEIR UGLY HEAD AROUND TUESDAY AS
THE HANDLING OF THE AREA OF INSTABILITY MOVES NORTH AND THEN
NORTHEAST...BUT AT ABOUT A 24 HOUR DIFFERENCE BETWEEN THE 06Z GFS
AND 00Z ECMWF. EITHER WAY...A CLOSED WARM TEMPERATURE CONTOUR IS
IN THE CENTER OF THIS LOW AS IT EJECTS THE EAST COAST SHOWING A
WARM CORE LOW. HOWEVER...THE HANDLING OF THE CORE TEMPERATURE IS
DIFFERENT BEYOND THAT TIMEFRAME BETWEEN THE MODELS. ALSO...AS THE
UPPER LEVEL EJECTS OFF THE ROCKIES AND MOVES NORTHEAST MODELS
HANDLE THE TIMING OF THE COLD FRONTAL PASSAGE THROUGH NEW ENGLAND
DIFFERENTLY. HAVE OPTED FOR THE WPC/ENSEMBLE BLEND FOR THAT TIME
PERIOD.
DETAILS...
MONDAY...HIGH PRESSURE OVER MAINE CONTINUES TO MOVE NORTHEAST
ALLOWING FOR ONSHORE FLOW INTO THE AREA. UPPER LEVEL CLOUDS ALSO
MOVE IN FROM SOUTH TO NORTH FROM THE APPROACHING LOW FROM THE
FLORIDA AREA. WITH THE ONSHORE FLOW...AM ANTICIPATING UPPER 60S TO
70 ALONG THE COAST AND LOW TO MID 70S AWAY FROM THE COAST.
TUESDAY AND WEDNESDAY...AS THE AREA OF INSTABILITY FROM FLORIDA
COMES UP THE COAST...A CLOSED WARM ISOTHERM AT 700MB WILL OCCUR.
THEN THE DISCREPANCY IN THE HANDLING OF THE NEW LOW PRESSURE SYSTEM
OCCURS IN THE TIMING AND DYNAMICS OF THE SYSTEM...BUT HAVE IT GOING
JUST SOUTHEAST OF THE BENCHMARK EARLY WEDNESDAY ALONG THE STATIONARY
FRONT. SHOULD SEE PRECIPITATION ALONG THE SOUTH COAST AND INTO
SOUTHEAST MASSACHUSETTS. THE MAIN PROBLEM HERE IS THE ONSHORE WINDS
KEEPING THE AIR DRY AHEAD OF THE LOW FROM THE SOUTH SO THAT
LOCATIONS FURTHER INLAND REMAIN DRY.
THURSDAY AND FRIDAY...UPPER LEVEL LOW FROM THE ROCKIES DEVELOPS WITH
THE HELP OF PHASED UPPER LEVEL FLOW AND MOVES TO THE NORTHEAST. THIS
ALLOWS THE NORTHEAST TO BE AFFECTED BY ITS COLD FRONT MOST LIKELY
THURSDAY NIGHT INTO FRIDAY. ANY SEVERE WEATHER FROM THE EVENT SHOULD
BE ON THE LOW END BECAUSE OF TIMING AND THEREFORE A LACK OF
INSTABILITY.
SATURDAY...ANY RAIN ENDS IN THE MORNING. THEN COLD AIR AT LEAST 1 TO
2 STANDARD DEVIATIONS BELOW NORMAL COMES IN FROM BEHIND THE UPPER
LEVEL LOW. THIS COLD AIR MAY HAVE BOUGHT SNOW TO NORTHERN
MINNESOTA 2 DAYS BEFORE...BUT IT WON/T BE THAT COLD HERE.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM...THROUGH SUNDAY...
MAINLY VFR THIS AFTERNOON. SCATTERED MVFR IN TSRA...WITH LOCAL IFR
IN THE STRONGER STORMS. MAIN CONCERNS WILL BE STRONG WINDS AND
HAIL. THESE STORMS COME WILL GRADUALLY DIMINISH BETWEEN 07/00Z
AND 07/04Z...WITH SOME PATCHY FOG POSSIBLE IN ITS WAKE. WINDS
SHIFT TO THE NW BEHIND THE COLD FRONT AND MAY BRIEFLY GUST TO
20-25 KT.
SUNDAY AND SUNDAY NIGHT...
MAINLY VFR. PATCHY LATE NIGHT FOG SUNDAY NIGHT.
KBOS TERMINAL...HIGH CONFIDENCE IN TRENDS...LOWER CONFIDENCE IN
EXACT TIMING.
KBDL TERMINAL...HIGH CONFIDENCE IN TRENDS...LOWER CONFIDENCE IN
EXACT TIMING.
OUTLOOK...MONDAY THROUGH THURSDAY...
MONDAY...HIGH CONFIDENCE. VFR CONDITIONS OTHER THAN THE RISK FOR
SOME EARLY MORNING PATCHY GROUND FOG IN THE TYPICALLY PRONE
LOCATIONS.
TUESDAY AND WEDNESDAY...LOW CONFIDENCE. A PERIOD OF MVFR-IFR
CONDITIONS AND A FEW SHOWERS ARE POSSIBLE TUE INTO EARLY WED...WITH
BEST CHANCE NEAR THE COAST. THIS WILL DEPEND ON WHETHER OR NOT A
WAVE OF LOW PRESSURE OFF THE MID ATLANTIC TRACKS CLOSE ENOUGH TO THE
OUR REGION. OTHERWISE...VFR CONDITIONS WILL CONTINUE.
THURSDAY...HIGH PRESSURE OVERHEAD SHOULD ALLOW FOR VFR CONDITIONS. A
COLD FRONT APPROACHES OVERNIGHT INTO FRIDAY FOR A CHANGE TO MVFR
CONDITIONS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
THROUGH TONIGHT...MODERATE TO HIGH CONFIDENCE. AS A COLD FRONT
APPROACHES THE WATERS FROM THE NORTHWEST...SOUTHWEST WINDS MAY
BRIEFLY GUST NEAR 25 KT NEAR SHORE THIS AFTERNOON AND EARLY
EVENING.
SEAS SHOULD GENERALLY REMAIN BELOW 5 FT. ONLY CAVEAT WILL BE SOME
SHOWERS AND THUNDERSTORMS WHICH MAY CROSS THE WATERS LATE THIS
AFTERNOON AND EVENING. ISOLATED STRONG TO DAMAGING WIND GUSTS AND
DANGEROUS CLOUD TO GROUND LIGHTNING ARE POSSIBLE WITH THE STORMS.
WINDS SHIFT TO THE NW LATE.
SUNDAY AND SUNDAY NIGHT...HIGH CONFIDENCE.
HIGH PRES BUILDS OVER FROM THE N...MAINLY QUIET BOATING WEATHER
RETURNS.
OUTLOOK...MONDAY THROUGH WEDNESDAY...
MONDAY THROUGH TUESDAY...MODERATE TO HIGH CONFIDENCE. NORTHEAST
WINDS IN BETWEEN A HIGH AND LOW PRESSURE SYSTEM MAY GUST AT TIMES
TO BETWEEN 20 AND 25 KNOTS...WITH THE STRONGEST WINDS MOST LIKELY
ACROSS THE SOUTHERN WATERS. SEAS SHOULD ALSO BUILD TO ABOVE SMALL
CRAFT ADVISORY THRESHOLDS ACROSS THE OUTER-WATERS MONDAY NIGHT
AND TUESDAY FROM THIS LOW PRESSURE SYSTEM.
WEDNESDAY...MODERATE TO HIGH CONFIDENCE. LEFTOVER NORTHEAST SMALL
CRAFT ADVISORY SWELLS REMAIN POSSIBLE ACROSS THE OUTER-WATERS
INTO WEDNESDAY IN THE WAKE OF A DEPARTING LOW PRESSURE.
THURSDAY...WINDS AND SEAS BELOW SMALL CRAFT ADVISORY CRITERIA.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR
ANZ231>234.
&&
SYNOPSIS...BELK/JWD/HR
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...FRANK
AVIATION...BELK/JWD/HR
MARINE...BELK/JWD/HRHazardous weather outlook, Sep 6, 1:25 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 125 PM EDT SAT SEP 6 2014 CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>008-071730- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 125 PM EDT SAT SEP 6 2014 ...SEVERE THUNDERSTORM WATCH 497 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ022>024-071730- BARNSTABLE MA-DUKES MA-NANTUCKET MA- 125 PM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE BETWEEN 5 PM AND 10 PM. TORRENTIAL RAINFALL WITH THE STRONGEST STORMS MAY RESULT IN A VERY LOCALIZED FLASH FLOOD THREAT...MAINLY IN URBANIZED AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>233-250-254>256-071730- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 125 PM EDT SAT SEP 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. THE PRIMARY CONCERN IS ISOLATED STRONG TO DAMAGING WIND GUSTS AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-234>237-251-071730- BOSTON HARBOR-BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND-MASSACHUSETTS BAY AND IPSWICH BAY- 125 PM EDT SAT SEP 6 2014 ...SEVERE THUNDERSTORM WATCH 497 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Special weather statement, Sep 6, 3:35 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 335 PM EDT SAT SEP 6 2014 MAZ002-003-062015- WESTERN FRANKLIN-EASTERN FRANKLIN- 335 PM EDT SAT SEP 6 2014 ...STRONG THUNDERSTORM IN NORTHERN FRANKLIN COUNTY... AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HEATH...OR 12 MILES NORTHWEST OF GREENFIELD...MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THIS STORM AS IT REACHES WARWICK AND ORANGE BY 415 PM. LOCATIONS IMPACTED INCLUDE... GREENFIELD...ORANGE...MONTAGUE...NORTHFIELD...BERNARDSTON... BUCKLAND...SHELBURNE...ERVING...COLRAIN...GILL...CHARLEMONT... WENDELL...WARWICK...LEYDEN...HEATH AND ROWE. PRECAUTIONARY/PREPAREDNESS ACTIONS... GET INDOORS WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO PRODUCE MINOR DAMAGE...SUCH AS DOWNED BRANCHES. MINOR URBAN AND POOR DRAINAGE FLOODING IS ALSO POSSIBLE. && LAT...LON 4274 7288 4272 7230 4256 7230 4264 7288 TIME...MOT...LOC 1934Z 274DEG 32KT 4269 7283 JWD
Special weather statement, Sep 6, 3:38 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
338 PM EDT SAT SEP 6 2014
CTZ004-MAZ012-062030-
WINDHAM-SOUTHERN WORCESTER-
338 PM EDT SAT SEP 6 2014
...STRONG THUNDERSTORM NEAR SOUTHBRIDGE...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER SOUTHBRIDGE...OR 19 MILES NORTHEAST OF
MANSFIELD...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH CAN BE
EXPECTED WITH THIS STORM AS IT HEADS TOWARD UPTON AND MENDON BY 430
PM.
LOCATIONS IMPACTED INCLUDE...
MILFORD...GRAFTON...WEBSTER...SOUTHBRIDGE...AUBURN...NORTHBRIDGE...
OXFORD...UXBRIDGE...MILLBURY...CHARLTON...DUDLEY...THOMPSON...
STURBRIDGE...BLACKSTONE...SUTTON...DOUGLAS...WOODSTOCK...UPTON...
HOPEDALE AND MENDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET INDOORS WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO
PRODUCE MINOR DAMAGE...SUCH AS DOWNED BRANCHES. MINOR URBAN AND POOR
DRAINAGE FLOODING IS ALSO POSSIBLE.
&&
LAT...LON 4222 7160 4220 7159 4219 7156 4204 7152
4199 7210 4203 7210 4203 7212 4209 7214
4210 7213
TIME...MOT...LOC 1937Z 260DEG 32KT 4205 7207
JWDSpecial weather statement, Sep 6, 3:48 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
348 PM EDT SAT SEP 6 2014
MAZ006-007-062015-
EASTERN ESSEX-WESTERN ESSEX-
348 PM EDT SAT SEP 6 2014
...STRONG THUNDERSTORM IN NORTHEAST MASSACHUSETTS...
AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER WENHAM...MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH CAN BE
EXPECTED WITH THIS STORM AS IT HEADS TOWARD CAPE ANN BY 415 PM.
LOCATIONS IMPACTED INCLUDE...
PEABODY...SALEM...BEVERLY...GLOUCESTER...DANVERS...NORTH READING...
IPSWICH...LYNNFIELD...MIDDLETON...BOXFORD...HAMILTON...ROCKPORT...
TOPSFIELD...MANCHESTER...WENHAM AND ESSEX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GET INDOORS WHEN THIS STORM APPROACHES. WINDS MAY BE STRONG ENOUGH TO
PRODUCE MINOR DAMAGE...SUCH AS DOWNED BRANCHES. MINOR URBAN AND POOR
DRAINAGE FLOODING IS ALSO POSSIBLE.
&&
LAT...LON 4268 7077 4267 7073 4265 7076 4264 7074
4266 7072 4265 7069 4269 7064 4266 7062
4266 7059 4260 7064 4261 7068 4259 7069
4251 7101 4257 7104 4258 7103 4260 7106
4270 7081 4268 7081 4271 7077
TIME...MOT...LOC 1947Z 248DEG 33KT 4260 7088
JWDLocal storm report, Sep 6, 4:19 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
419 PM EDT SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG RICHMOND 42.75N 72.28W
09/06/2014 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN ON BULLOCK ROAD
0408 PM TSTM WND DMG BERNARDSTON 42.67N 72.55W
09/06/2014 FRANKLIN MA AMATEUR RADIO
WIRES DOWN ON MERRIFIELD ROAD AND RTE 10
0410 PM TSTM WND DMG LEYDEN 42.70N 72.62W
09/06/2014 FRANKLIN MA AMATEUR RADIO
WIRES DOWN OF MID COUNTY ROAD
&&
WSLocal storm report, Sep 6, 4:27 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
427 PM EDT SAT SEP 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG RICHMOND 42.75N 72.28W
09/06/2014 CHESHIRE NH AMATEUR RADIO
TREES AND WIRES DOWN ON BULLOCK ROAD
0402 PM LIGHTNING IPSWICH 42.68N 70.83W
09/06/2014 ESSEX MA AMATEUR RADIO
*** 2 INJ *** 2 GIRLS STRUCK BY LIGHTING AT CRANES
BEACH... DETAILS TO FOLLOW
0408 PM TSTM WND DMG BERNARDSTON 42.67N 72.55W
09/06/2014 FRANKLIN MA AMATEUR RADIO
POWER POLES DOWN ON AND RTE 10 AND ON MERRIFIELD ROAD
0410 PM TSTM WND DMG LEYDEN 42.70N 72.62W
09/06/2014 FRANKLIN MA AMATEUR RADIO
WIRES DOWN OF MID COUNTY ROAD
&&
WSSpecial weather statement, Sep 6, 4:35 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
435 PM EDT SAT SEP 6 2014
CTZ002>004-062100-
WINDHAM-TOLLAND-HARTFORD-
435 PM EDT SAT SEP 6 2014
...STRONG THUNDERSTORM IN SOUTHERN TOLLAND COUNTY...
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER ANDOVER...OR 8 MILES EAST OF GLASTONBURY...
MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH CAN BE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MANCHESTER...GLASTONBURY...MANSFIELD...WINDHAM...PLAINFIELD...
WILLIMANTIC...COVENTRY...HEBRON...BROOKLYN...WOODSTOCK...
MARLBOROUGH...WILLINGTON...COLUMBIA...CANTERBURY...BOLTON...
ASHFORD...POMFRET...ANDOVER...CHAPLIN AND HAMPTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL WAS OCCURRING WITH THIS STORM. MINOR URBAN AND
POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4176 7252 4193 7204 4168 7192 4165 7207
4166 7213 4166 7216 4171 7224 4169 7227
4167 7227 4164 7233 4161 7233 4159 7244
TIME...MOT...LOC 2035Z 250DEG 27KT 4170 7240
RLGThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 6:19 AM EDT | Small Craft Advisory | BOX | 13 hr | |
| Sep 6, 3:08 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 31 min |
| Sep 6, 3:35 PM EDT | Special Weather Statement | BOX | Franklin | 40 min |
| Sep 6, 3:38 PM EDT | Special Weather Statement | BOX | Worcester | 52 min |
| Sep 6, 3:48 PM EDT | Special Weather Statement | BOX | Essex | 27 min |
| Sep 6, 3:52 PM EDT | Special Marine Warning | BOX | 53 min | |
| Sep 6, 4:00 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Worcester | 60 min |
| Sep 6, 4:18 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 57 min |
| Sep 6, 4:22 PM EDT | Tornado Warning | BOX | Franklin, Worcester | 24 min |
| Sep 6, 4:29 PM EDT | Tornado Warning | BOX | Essex, Middlesex | 31 min |
| Sep 6, 5:00 PM EDT | Special Marine Warning | BOX | 60 min | |
| Sep 6, 5:03 PM EDT | Severe Thunderstorm Warning | BOX | Middlesex, Worcester | 42 min |
| Sep 6, 5:36 PM EDT | Special Weather Statement | BOX | Essex, Middlesex, Norfolk, Worcester | 84 min |
| Sep 6, 5:43 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Hampshire, Worcester | 26 min |
| Sep 6, 5:50 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 40 min |
| Sep 6, 5:55 PM EDT | Special Marine Warning | BOX | 65 min | |
| Sep 6, 6:01 PM EDT | Special Weather Statement | BOX | Worcester | 44 min |
| Sep 6, 6:02 PM EDT | Special Weather Statement | BOX | Suffolk | 43 min |
| Sep 6, 6:06 PM EDT | Special Marine Warning | BOX | 54 min | |
| Sep 6, 6:08 PM EDT | Areal Flood Advisory | BOX | Essex, Middlesex, Norfolk, Suffolk | 112 min |
| Sep 6, 6:25 PM EDT | Special Weather Statement | BOX | Middlesex | 50 min |
| Sep 6, 7:38 PM EDT | Special Weather Statement | BOX | Plymouth | 52 min |
| Sep 6, 3:05 PM EDT | Special Weather Statement | BOX | Cheshire | 40 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2014Severe Thunderstorm Warnings in New Hampshire, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.